1mg, best e pharmacy in India


MRP: Rs. 33.81 for 1 strip(s) (10 tablets each)
Unfortunately, we don't have any more items in stock
Report Error

Composition for MENSODOL


food interaction for MENSODOL

alcohol interaction for MENSODOL

pregnancy interaction for MENSODOL

lactation interaction for MENSODOL

There is no data available. Please consult doctor before consuming the drug.
Mensodol 325mg/25mg tablet may cause excessive drowsiness and calmness with alcohol.
Mensodol 325mg/25mg tablet may be unsafe to use during pregnancy.
Either animal studies have shown adverse effect on fetus and there are no human studies or studies in human and animals are not available. It should be given only if potential benefits justifies risk to the fetus. Please consult your doctor.
Unknown. Human and animal studies are not available. Please consult your doctor.




Paracetamol is used for the relief of mild to moderate pain in conditions such as headache (including migraine), toothache, ear pain, joint pain, pain during menstruation, fever, feverish colds, and flu.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin


Pamabrom is used in combination with other medication for relieving premenstrual symptoms, which include swelling, feeling full or weight gain due to water accumulation.

How it works

Pamabrom is a diuretic, which helps in increasing urine production. It removes excess water from the body and relieves menstrual symptoms.

Common side effects

Allergic reaction, Swelling of tongue, Golden coloured urine


2 Substitutes
Sorted By

Expert advice for MENSODOL

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions for MENSODOL


Q. Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever.
Q. Does paracetamol make you drowsy / sleepy? 
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness.
Q. Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain.
It is not an antibiotic.
Q. Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol.
Q. Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.


Q. Is pamabrom a stimulant /loop diuretic/ NSAID (non-steroidal anti-inflammatory drug)/ sulpha drug?
Pamabrom is not a stimulant/ loop diuretic/ NSAID (non-steroidal anti-inflammatory drug)/ sulpha drug.
Q. Does pamabrom have caffeine?
Pamabrom does not have caffeine.
Q. Does pamabrom work?
Pamabrom works at prescribed dose and duration as recommended by the doctor.

Q. Does it lower blood pressure?
 It does no usually lower blood pressure. Please consult your doctor if you observe side effects.
Q. Does pamabrom cause diarrhea/ back pain/sleepiness/ increased urination?
Frequent urination is a sign that pamabrom works. Pamabrom is not usually known to cause diarrhea/back pain/sleepiness. Please consult your doctor if you observe side effects.


Content on this page was last updated on 20 September, 2016, by Dr. Varun Gupta (MD Pharmacology)